# SDR TWAA9806502

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND CORROSION BEYOND LIMITS IN CHAIR TRACK AT STA 570 TO STA 617, LBL 45 IN.  REMOVED AND REPLACED SEAT TRACK AT STA  570 TO STA 617, LBL 45 IN, PER SRM 53-05, PG 10G.  ACFT TT:  75,041 HOURS.  ACFT TC:  81,086.  (X)
